# SDR GTIA2022101036715

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 49,241 hours, 25,600 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN COCKPIT AND MID CABIN DURING CRUISE,MELTING WAX OR WIRE SMELL, SEEMES TO DISAPATE WITH PACK 2 OFF, AIR STORT IN SKRG CART HAD VERY HEAVY BLACK EXHAUST SMELL RETURNED BRIEFLY WHEN FLYING THROUGH A CLOUD DURING ARRIVAL. -PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR ,SMOKE OR FUME AND PACK BURNOUT IAW T/S/M 05-50-00-810-831-A NO DEFECTS NOTED @ THIS TIME. A/C OK FOR CONTINUED SERVICE.
